Revista de la
Unión Matemática Argentina
Generalized metallic structures
Adara M. Blaga and Antonella Nannicini
Volume 61, no. 1 (2020), pp. 73–86

Download PDF


We study the properties of a generalized metallic, a generalized product and a generalized complex structure induced on the generalized tangent bundle of a smooth manifold $M$ by a metallic Riemannian structure $(J,g)$ on $M$, providing conditions for their integrability with respect to a suitable connection. Moreover, by using methods of generalized geometry, we lift $(J,g)$ to metallic Riemannian structures on the tangent and cotangent bundles of $M$, underlying the relations between them.